Simple sufficient conditions for bounded turning

  • Nikolai Tuneski

    Sts Cyril and Methodius University, Skopje, Macedonia
  • Maslina Darus

    Universiti Kebangsaan Malaysia, Bangi Selangor, Malaysia
  • Elena Gelova

    University Goce Delcev, Stip, Macedonia


Let be an analytic function in the open unit disk normalized such that In this paper the modulus and the real part of the linear combination of and is studied and conditions when is of bounded turning are obtained.

Cite this article

Nikolai Tuneski, Maslina Darus, Elena Gelova, Simple sufficient conditions for bounded turning. Rend. Sem. Mat. Univ. Padova 132 (2014), pp. 231–238

DOI 10.4171/RSMUP/132-11